Numerical Solution of the Nonlocal Reverse Parabolic Problem with Second Kind Boundary and Integral Conditions
MetadataShow full item record
CitationC.Ashyralyyev, A.Gönenç, Numerical Solution of the Nonlocal Reverse Parabolic Problem with Second Kind Boundary and Integral Conditions, AIP Conf. Proc. 2325, 020005-1–020005-5; https://doi.org/10.1063/5.0040289, 2021.
In this work, we consider approximation of nonlocal reverse parabolic problem with second kind boundary and integral conditions. Stability and coercive stability estimates for solution of difference scheme are obtained. Some illustrations of numerical results in examples of one and two dimensional reverse parabolic equations are presented.